# SDR 6024707112006

- Difficulty date: July 11, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N254FX
- Make and model: Lear 60LEAR
- Aircraft serial: 247
- Aircraft time: 4,053 hours, 2,816 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 355843255
- Condition: Defective
- Location: Tailcone
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LT AND RT BLEED AIR (RED)  INDICATIONS ILLUMINATED IN FLIGHT AFTER ENGAGING THE STAB/WING HEAT SYSTEM.   7/11/06  REPOSITIONED INSULATION BLANKET AND ELEMENT.  OPS CHECK GOOD.  7/13/06  FIRST FLIGHT HAS REPEAT EVENT.  REMOVED AND REPLACED AFT MANIFOLD T-FITTING AND LINE DUE TO LEAKAGE.  OPS CHECK GOOD.  7/16/06 CHECK FLIGHT HAS REPEAT EVENT.  7/17/06  DETECT LOOP FOUND TO HAVE HIGH RESISTANCE.  REPLACED MID-TAILCONE BLEED AIR OVERHEAT SENSING ELEMENT.  OPS CHECK GOOD.  7/18/06  MAINTENANCE CHECK FLIGHT SATISFACTORY.
